MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND BUBBLE DETECTOR SENSOR; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND BUBBLE DETECTOR SENSOR; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Model Number 23-07-50
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the bubble detector sensor.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could confirm the reported issue.The sensor stopped sensing and was found hard to arm.The bubble sensor has been replaced.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report that a bubble detector sensor stopped sensing during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Livanova received a report that a bubble detector sensor stopped sensing during procedure.There was no patient injury.A livanova field service technician could reproduced the issue.Bubble sensor cushions did not present any deviation.A new bubble sensor was installed and no deviation was found when using the new bubble sensor.The entire s5 was returned to the customer the analysis of the livanova complaints database did not reveal any other similar event from this center.No further similar event from the installation date occurred.The most probable root cause of the issue was a defective bubble sensor.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
BUBBLE DETECTOR SENSOR
Common Device Name
MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key15723102
Report Number9611109-2022-00558
Device Sequence Number7251529
Product Code KRL
UDI-Device Identifier04033817900597
UDI-Public(01)04033817900597(11)170426
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K955152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-07-50
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown